# SDR CVGA0915801

- Difficulty date: June 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 8,022 hours, 5,569 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66137
- Part serial: K0413AB
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 4,406 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING PART 91 REPOSITIONING LEG FROM PDK TO FXE, CREW HEARD A LOUD NOISE FROM LEFT SIDE OF AIRCRAFT WHILE IN CRUISE. NOISE QUIT AFTER 10 MINUTES AND LOW HYD PRESS LIGHT ILLUMINATED. CREW DIVERTED TO PBI AS IT HAD A LONGER AVAILABLE RUNWAY THAN FXE. INSPECTION REVEALED THAT THE LEFT HYDRAULIC PUMP HAD FAILED. REPLACED LEFT HYDRAULIC PUMP WITH OVERHAULED UNIT AND RETURNED AIRCRAFT TO SERVICE. NOTE: REMOVED HYDRAULIC PUMP WAS LAST REPAIRED BY PARKER HANNIFIN ON 4/18/2008 THEN INSTALLED ON THIS AIRCRAFT ON 5/19/2008. REASON FOR LAST REPAIR GIVEN AS "LEAKING AT CASE DRAIN"
